# SDR 2014FA0000556

- Difficulty date: September 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N851A
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 5,221 hours, 4,791 cycles
- Engine: Lyc O290
- System (JASC): 2170 · Humidity Control System
- Part: Tube
- Part number: 66150405
- Condition: Delaminated
- Location: Coaleser Sock
- Part time: 5,221 hours, 4,791 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTING HUMIDITY REGULATOR FOUND PARTICLES OF FLAKED OFF MATERIAL TRAPPED IN THE SOCK.  INSPECTED UPSTREAM AND FOUND THAT THE COATING IN THE TUBE WAS FLAKING OFF.
